# SDR KKVA2017072500001

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N673MM
- Make and model: Gulstm GVSP
- Aircraft serial: 5139
- Aircraft time: 3,020 hours, 930 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Condition: Corroded
- Location: Apu Bay
- Part time: 3,020 hours, 930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE MOUNTING FLANGE UNDER PANEL 312BL HAS EXCESSIVE CORROSION.
